# SDR 7C7A2023081800048

- Difficulty date: August 18, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 44,726 hours, 48,987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU904615
- Part serial: 06381
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR INTERMITTENTLY CHIRPS FOR NOT REASON (LAV WASN'T ON FIRE)
